|Kim Palmer asks: |
I wonder if you would be able to help me..... I am a 50 years old woman, Disabled and am worried about my hair.
Of late it seems to be getting thinner. When I wash my hair, (which is normally in the bath for ease) I notice that there is quite a bit in the bath when I release the water. When it is freshly washed and dry, it doesnít notice so much just when it needs washing but it is starting to worry me. Iíve had issues in the past with this when I was younger, but that was because of medication I was taking at the time. SO I was prescribed a lotion by the doctors. Is there anything though, that I can use to thicken it without going down the medical route?
For the last month or so, I have been using Alpecin double effect, for thinning and dandruff hair but I have to say Iím not mad about the results. But maybe I havenít given it enough time to work? I am also taking Hair, Nails and Skin vitamin tablets, which seem to be doing wonders for my nails and skin, but my hair not so much! I donít want a product though that is too pricey as I am outta work too!
I have coloured my hair, but have not for a while as lately, I have wondered if I should just let it go grey now-especially as it is thinning!
Any help you would be able to give me would be much appreciated. I look forward to hearing from you.
Thanks then, and kind regards
|Answered By: |
Hello kim, A diffuse Thinning to your hair from stress or a vitamin deficiencies is called a Telogen Effluvium. This does recover in time .If you are vitamin Deficient then blood tests will be required to confirm this and I suggest you visit a Trichologist .You may need to take along side a hair vitamin and extra iron supplement! ...More >
If the hair loss is due to a hormone in balance so a noticeable thinning to the top of your scalp , then medication is the only way to slow this down. This medication is Regaine! Colouring your hair is not a problem as this will not affect hair loss.
Using a thickening Fibre such as Viviscal can help cosmetically mask your loss which can help with self confidence.
|Magda asks: |
My hair is straightened with Keratin, and a few days ago my hairdresser bleached my hair blonde and the result is devastating. My hair has gone thin and the ends look like they have been burnt, and it feels like plastic. I have complained and the hairdresser has offered to cut the ends and use an intensive Olaplex treatment. Will this help? Do you have any other advice on how I can get my hair back to normal?
|Answered By: |
I can imagine the result is devastating! Bleach (pre-lightener) can cause so much damage to chemically treated hair as you should never mix chemicals on your hair. You will need to get the ends cut off, as the damage canít be repaired. You should also take the offer of Olaplex, however you will need a course of treatment, not just one, for it to be successful. You will then need to continue the restructure at home with Phase 3. Treat your hair with moisturising products, too.
(Answered by Danielle Hill on behalf of Steve Rowbottom)
|Kathleen asks: |
Hi I have dark brown hair with my ends dyed purple/blue. Iím not really up for all the maintenance of my hair any more and one side is dark despite everything Iíve tried. To dye my hair back to my natural color or black would I have to bleach the ends of my hair? If I do would the ends of my hair be a more vibrant black? If I wanted a solid colour throughout my hair would I have to bleach all my hair? Thank you.
|Answered By: |
If you want an even colour all over and would rather bleach I would suggest doing either the natural dark brown you are or black but remeber you will still have to do the roots as the black grows out and reveals the natural colour. ...More >
Either way no bleaching is require apply the chosen colour neat ( before mixing with developer the the purple / blue ends, spray some protein leave in conditioner on the ends and leave for 15 mins. Then mix the rest of the colour and developer and apply all over and process according to the instructions.
You should then have an even colour that will fade much less on the previously lightened hair.
Page 84 of 537
3 Records on this page